# SDR GLBA20030536

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 23,229 hours, 28,020 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1303890023
- Part serial: 62649414X
- Condition: Inoperative
- Location: Torque
- Part time: 3,969 hours, 4,531 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT TORQUE GAUGE STUCK AT ZERO ON TAKE OFF, REMOVED AND REPLACED NR 2 TORQUE TRANSMITTER.
